Topical Minoxidil 6% + Propecia 0.05% 2 times per day , 6 months -> Erectile Dysfunction

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Romania

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google

What is your current age, height, weight?
26, 192cm, 101Kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Topical finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1 mL topical of x2 times per day

What condition was being treated with the drug?
Diffuse thinning

For how long did you take the drug (weeks/months/years)?
6 months

How old were you, and WHEN (date) did you start the drug?
25, august 2019

How old were you when you quit, and WHEN (date) did you quit?
25, january 2020

How did you quit (cold turkey or taper off)?
cold turkey

How long into your usage did you notice the onset of side effects?
Second day of using

What side effects did you experience that have yet to resolve since discontinuation?
Low libido, difficulty achieving an erection, watery semen

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
[?] Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
[?] Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Starting this week, L arginine 200 mg and ginseng 50 mg, one capsule per day

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Hi all, new member here
Started taking topical Propecia on 1st of August. First thing I noticed was that I had watery ejaculation, which the doctor assurred me it will go away once the body gets used to the drug. Spoiler alert, it did not. Two months into the treatment, my morning woods were not happening as often as before starting propecia - it used to be every day, now it was at best 1 time per week. In December, I realized it was almost impossible for me to get an erection - I could still ejaculate some watery semen, but my penis was not hard at all. Libido was also reduced a lot. Moreover, my penis felt different, as if the sensation on the tip of it was altering. Hard to explain in words. I quit it on 2nd of January, cold turkey.

Now, 9 days later, I am still struggling with ED, and my ejaculation is still watery. I find myself waking up in the middle of the night, without any explanation. However, there seem to be improvemens as well. Morning woods seem to be returning (weak, but it is there), my volume of ejaculation has improved (not sure if it did consistency-wise as well), and on some ocassions I am able to achieve an erection. Libido appears to be returning as well. Still, the prospect of crashing or having this side effects for life are haunting me. Any help from you guys would be greatly appreciated.

1 Like

Hi. I’m sorry to see you here. My advice for you is not to take anything. Wait at least 6 months to see whats gonna happen. You still may have fortune and recover. U can also check your homones levels if you want, just to be sure your hormonal status is ok.

U can also see the doctor who prescribed you that shit drug ad tell him what happened. His obligation would be to write smthng called yellow card and report petsistent side effect to drug company. Tell him to do that. People complain to them very often, at least about sides while on drugs, but they r pretending to know nothing about it.

Also I’d like to tell you not to panic and not to be obsessed (if thats possible). Wish u fast recovery.